Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/pain-management/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Injections
    avatar
    joanie88 posted:
    I have had cortisone injections in my knee, hip and back. All 3 areas since March 29th. Will this make me bloated? Thank you!
     
    avatar
    dollbug responded:
    3rd try**** Hello joanie....MiMi in NC and I am normally on the Fibromyalgia Community support board. I have had several injections in both hips and both knees. I have had 4 right knee surgeries due to an accident back in the early 80's. As you probably already know the side effects for people can be different....but I did not have any bloating at all. Actually I had injections in both hips in December due to the pain was so bad. Unfortunately it did NOT last but a short time. I had no idea what my next step would be. I ended up doing research on trying to find something that might help my energy level....as I also have *chronic fatigue*....and I decided, after much research to try MSM (which is a supplement and can be found in Vitamin Stores)....I decided to try this and I was totally shocked just how it worked for me. I found that the *crystals* are supposed to be the *best form* to use....but I was unable to find them in my area. SO....I ended up getting the powder (*NOW* brand)....I took the 1/2 teaspoon in water and it was very *bitter*....awful tasting to say the least. Within 2 hours of taking this I could actually *feel a difference*....my pain was reduced to just a slight bit. I was shocked at this but did NOT mind one bit. The research I did indicated that the MSM would provide me with an *energy boost*....well....I have NOT gotten the *energy boost* but it sure has helped my hip and knee pain. I must also tell you that I also take joint supplements as well...(I do not know IF this is why the MSM works so well for me or not)


    I will also share that when I got the SYNVISC injections on my knees that they lasted over 2 years. (most people only get 6 months or less from them)...


    I do encourage you to do your own research on whatever you decide to try. I hope the injections work well for you.


    Take care.




    MiMi


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    neck/skull pain
    I have exactly the same pain problem from the sound of it. Does it feel like a hot slicing pain in the neck and an irritated nerve running ... More
    Was this Helpful?
    0 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.